# SDR DALA2023042603250

- Difficulty date: April 26, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 56,386 hours, 39,897 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ATTENTION OF NRC 00399, FLOOR SUPPORTS (2 EA) ON STA 148 TO 200 X=-54 WERE FOUND CORRODED OUT OF LIMITS. SUMMARY OF NRC 00491: CORROSION LEVEL 2. FLOOR SUPPORTS (2 EA) ON STA 148 TO 200 X=-54 WERE FABRICATED AND REPLACED PER B717-200 SRM 51-30-07-0G FIG 9, 51-41-02-0G, AND 51-41-05 -0G. (LP #2737932)
